IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Motonori Nakamura (NII)
Vice Chair Toyokazu Akiyama (Kyoto Sangyo Univ.), Keisuke Ishibashi (NTT), Katsuyoshi Iida (Tokyo Inst. of Tech.)
Secretary Masashi Eto (NICT), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masatoshi Kakiuchi (NAIST), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.)

Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Masakatsu Morii (Kobe Univ.)
Vice Chair Yuu Miyake (KDDI Labs.), Hiroaki Kikuchi (Tokai Univ.)
Secretary Shiho Moriai (Sony), Daisuke Inoue (NICT)
Assistant Takashi Nishide (Kyushu Univ.)

Conference Date Thu, Jun 16, 2011 13:00 - 17:25
Fri, Jun 17, 2011 10:00 - 15:45
Topics Internet Security, etc. 
Conference Place 4F University Library, Tobata Campus, Kyushu Institute of Technology 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jun 16 PM  Anti-spam Technology and Cloud Services
Chair: Koji Nakao (KDDI / NICT)
13:00 - 15:00
  13:00-13:05 Opening Address ( 5 min. )
(1) 13:05-13:30 Combining the outcomes of IP reputation services IA2011-1 ICSS2011-1 Tatsuya Mori, Kazumichi Sato, Yousuke Takahashi, Tatsuaki Kimura, Keisuke Ishibashi (NTT)
(2) 13:30-13:55 An Architecture of A Multifactor Authentication Platform for Hybrid Cloud IA2011-2 ICSS2011-2 Satoshi Yagi, Ryoichi Kasuga, Satoshi Imamura, Jiro Yamada, Hidetoshi Takasugi (NTT Communications)
(3) 13:55-14:40 [Invited Talk]
IPA's Activities on Cloud Security and Recent Topics of Cloud Security Alliance (CSA) IA2011-3 ICSS2011-3
Ben T. Katsumi (IPA)
  14:40-15:00 Break ( 20 min. )
Thu, Jun 16 PM  Network Monitoring and Analysis
Chair: Masahiro Fukumoto (Kochi University of Technology)
15:00 - 16:35
(4) 15:00-15:25 An Extension of Hierarchical Automatic Locator Number Allocation Protocol HANA for a Hierarchical Routing Protocol IA2011-7 ICSS2011-7 Kenji Fujikawa (NICT), Masataka Ohta (TITECH)
(5) 15:25-15:50  
(6) 15:50-16:15  
  16:15-16:35 Break ( 20 min. )
Thu, Jun 16 PM  Disaster Management
Chair: Takeshi Ikenaga (Kyushu Institute of Technology)
16:35 - 17:25
(7) 16:35-17:00 A Practical Usage of Large-scale Darknet Monitoring for Disaster Recovery IA2011-5 ICSS2011-5 Daisuke Inoue, Junji Nakazato (NICT), Jumpei Shimamura (clwit), Masashi Eto, Koji Nakao (NICT)
(8) 17:00-17:25 A study of the information system at the time of earthquake disaster IA2011-6 ICSS2011-6 Masahiro Hiji (Tohoku Univ./Hitachi East Japan Solutions, Ltd.)
  18:00-18:10 IA Research Award ( 10 min. )
Fri, Jun 17 AM  Network Security
Chair: Masakatu Morii (Kobe University)
10:00 - 13:00
(9) 10:00-10:25 A Profiling Method of Attacking Hosts based on Scan Feature Extraction IA2011-4 ICSS2011-4 Masashi Eto, Yaichiro Takagi, Jungsuk Song, Daisuke Inoue, Koji Nakao (NICT)
(10) 10:25-10:50 Secure and Traceable Online Image Sharing Scheme for Service Providers IA2011-8 ICSS2011-8 Kohei Sugiyama, Masaki Fukushima, Teruyuki Hasegawa (KDDI Labs.)
(11) 10:50-11:35 [Invited Talk]
Trend on Information Security and Technologies for Solving Issues IA2011-9 ICSS2011-9
Ryoichi Sasaki (Tokyo Denki Univ.)
  11:35-13:00 Lunch Break ( 85 min. )
Fri, Jun 17 PM  Malware Analysis (1)
Chair: Yoshihiro Ito (Nagoya Institute of Technology)
13:00 - 14:15
(12) 13:00-13:25 Detecting Original Entry Point based on Comparing Runtime Library Codes in Malware Unpacking IA2011-10 ICSS2011-10 Kazuki Iwamoto, Katsumi Wasaki (Shinshu Univ.)
(13) 13:25-13:50  
(14) 13:50-14:15 DenseShip: Virtual Machine Monitor Specialized for Server-Type Honeypot IA2011-11 ICSS2011-11 Yuhei Kawakoya, Makoto Iwamura, Mitsutaka Itoh (NTT)
  14:15-14:35 Break ( 20 min. )
Fri, Jun 17 PM  Malware Analysis (2)
Chair: Hiroki Takakura (Nagoya University)
14:35 - 15:45
(15) 14:35-15:00 Automatically Removing Malware Using Malware Analysis System IA2011-12 ICSS2011-12 Nobutaka Kawaguchi, Takayuki Yoda, Hiroki Yamaguchi (Hitachi), Toshihiko Kasagi (KDDI), Yuji Hoshizawa (SecureBrain)
(16) 15:00-15:25 Analysis of Website Infections using Malware IA2011-13 ICSS2011-13 Takeshi Yagi, Shinta Nakayama, Mitsuaki Akiyama, Kazufumi Aoki, Takeo Hariu, Mitsutaka Itoh (NTT)
  15:25-15:40 Student Awards ( 15 min. )
  15:40-15:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 17 minutes for presentation and 8 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Yutaka Miyake (KDDI R&D Laboratories, Inc.)
TEL: +81-49-278-7367, FAX: +81-49-278-7510
E-: is-qst 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~icss/index.html


Last modified: 2011-06-15 15:02:03


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan